The Mathematica Journal

Search

About the Journal
Current Issue
Editorial Policy
Submissions
Back Issues
Contact Information

index.html

Solving a Functional Equation

Volume 5, Issue 1
Winter 1995
Enrique Castillo, José Manuel Gutiérrez, and Andrés Iglesias, University of Cantabria, Spain
 

A Mathematica package for solving functional equation of the form  is presented. The use of the package is illustrated with two applications, to conditional specification of bivariate distributions and to interpolation using finite elements.

     
About Mathematica 
© Wolfram Media, Inc. All rights reserved.